# SDR AALA972345

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gear Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER MLG BEAM AT AREA.  REPAIR PER ESO 11697, DATED 11-17-97.  (M)
